MathSciNet Relay Station
MathSciNet bibliographic data
MR1445640 94B05
Gaborit, Philippe Mass formulas for self-dual codes over $Z_4$ and ${\bf F}_q+u{\bf F}_q$ rings. IEEE Trans. Inform. Theory 42 (1996), no. 4, 1222–1228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement